# SDR ASAA2012100993091

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,606 hours, 6,994 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DETECTION LOOP A,  DID NOT TEST, FOUND CIRCUIT BREAKER OUT.  INSPECTED WDM REF 26-16-22 FOR AFT CARGO FIRE DETECTION LOOP A, CIRCUIT NORMAL.   RESET AFT CARGO FIRE DETECTION LOOP A CIRCUIT BREAKER ON P18-3.  GROUND VERIFICATION SUCCESSFUL REF MM 26-16-0 AND 20-60-01
